Bayes sequential estimation procedures for exponential-type processes

Volume 22 / 1994

Ryszard Magiera Applicationes Mathematicae 22 (1994), 311-320 DOI: 10.4064/am-22-3-311-320

Abstract

The Bayesian sequential estimation problem for an exponential family of processes is considered. Using a weighted square error loss and observing cost involving a linear function of the process, the Bayes sequential procedures are derived.

Authors

  • Ryszard Magiera

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image